Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 21, Number 10

All articles in this issue are freely accessible.

The April meeting of the American Mathematical Society in New York
F. N. Cole.
Bull. Amer. Math. Soc. 21 (1915), 481-493
More Information
Full-text PDF Free Access     Request Permissions
An elementary double inequality for the roots of an algebraic equation having greatest absolute value
George D. Birkhoff.
Bull. Amer. Math. Soc. 21 (1915), 494-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559689
Certain non-enumerable sets of infinite permutations
A. B. Frizell.
Bull. Amer. Math. Soc. 21 (1915), 495-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559690
George William Hill, 1838-1914
E. W. Brown.
Bull. Amer. Math. Soc. 21 (1915), 499-511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 21 (1915), 525-529
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 21 (1915), 529-532
More Information
Full-text PDF Free Access     Request Permissions
Twenty-fourth annual list of papers
Bull. Amer. Math. Soc. 21 (1915), 533-542
More Information
Full-text PDF Free Access     Request Permissions
Index of volume XXI
Bull. Amer. Math. Soc. 21 (1915), 543-552
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Linear Algebras, by L. E. Dickson.
Reviewer: W. C. Graustein
Bull. Amer. Math. Soc. 21 (1915), 511-522
Review information
Full-text PDF Free Access
Wissenschaft und Methode, by H. Poincaré.
Reviewer: James Byrnie Shaw
Bull. Amer. Math. Soc. 21 (1915), 523-524
Review information
Full-text PDF Free Access
A Text Book of Mechanics, by Louis A. Martin Jr..
Reviewer: F. L. Griffin
Bull. Amer. Math. Soc. 21 (1915), 524-525
Review information
Full-text PDF Free Access